MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX MESH E/X; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. COMPOSIX MESH E/X; SURGICAL MESH
Catalog Number 0123680
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available, no conclusion can be made.As reported, the patient was implanted with a composix e/x mesh and is currently hospitalized.Additional information has been requested regarding event details and it was reported that no additional information could be provided at this time.Based on the limited information provided, we are unable to determine a root cause of the event.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Note the date of implant is estimated based on the information received, as a specific date was not provided.Should additional information be provided a supplemental emdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that the patient underwent implant of a composix e/x mesh in 2005 and is currently hospitalized.As reported, the doctor inquired regarding the material content of the surgical mesh and wanted to know whether if it was "gore-tex".

Brand Name
COMPOSIX MESH E/X
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key10052888
Report Number1213643-2020-04741
Device Sequence Number2834957
Product Code FTL
UDI-Device Identifier00801741031199
UDI-Public(01)00801741031199
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K002684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2008
Device Catalogue Number0123680
Device Lot Number43GND172
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2020
Initial Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;